# SDR UIEA2018072301546

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 102,793 hours, 19,733 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMPERATURE EICAS MESSAGE. PERFORMED FIM 21-51 F/T 803 BITE OF LEFT PACK TEMPERATURE CONTROLLER. OK, NO DISCREPANCIES NOTED. A/C OK FOR SERVICE.
